# SDR FDEA200812085108

- Difficulty date: December 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX130121
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING STA 460 STR 10L.  ACCOMPLISHED REPAIR IAW FEDEX EA 7-5330-126862 AD 98-11-03 R1 MAIN CARGO DOOR TRIPLER, DOUBLER AND FUSELAGE SKIN THRU DAMAGE AT STA 460 S10L EO 7-5100-7-4304.
